# SDR FDEA201205241955

- Difficulty date: May 24, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 45,758 hours, 28,539 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bolt
- Condition: Loose
- Location: Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S WINDOW MADE A HIGH-PITCHED SQUEALING NOISE ABOUT AN HOUR INTO FLIGHT.  VERY LOUD NOISE APPEARS TO HAVE MOVED TO THE BOTTOM LT CORNER.  VISUALLY CHECKED WINDOW SEALS AND PRESSURIZED ACFT AND LEAK CHECKED F/O'S NR 2 WINDOW, FOUND LEAKS AT FORWARD LOWER AND UPPER CORNERS.  FOUND LOOSE RETAINING BOLTS, TORQUED THE WINDOW RETAINER BOLTS  IN REF TO AMM 757 56-11-02-4.  SUB TASK 56-11-02-414-047.  PRESSURIZED ACFT SECOND TIME NO LEAKS NOTED AND NO SQUEAL.  ACFT OK FOR  SERVICE.
